# SDR 99ZZZX871

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PA
- Make and model: Beech B100
- Aircraft serial: BE18
- System (JASC): 2400 · Electrical Power System
- Part: Circuit
- Part number: 97524048603
- Condition: Damaged
- Location: Cockpit Pedestal
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON FINAL APPROACH INTO DES MOINES, IOWA, CREW NOTICED SMOKE EMITTING FROM CENTER PEDESTAL.  CREW TOOK APPROPRIATE ACTION AND SHUT OFF ELECTRICAL POWER AS NEEDED.  MAINTENANCE PERSONNEL FOUND SOURCE OF SMOKE TO BE SHORTED PRINTED CIRCUIT BOARD.  AREA AND BOARD WERE CLEANED.  CIRCUIT BOARD WAS RE-INSTALLED AND OPS CHECKED SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  SUBMITTER STATED POSSIBLE CAUSE WAS LIQUID SUBSTANCE SPILLED AND ENTERED PEDESTAL AND RECOMMENDED LIQUID FILLED CUPS, ETC., NOT BE PLACED ON PEDESTAL, BUT IN CUPHOLDERS.
